# SDR DALA2015030201780

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 46,314 hours, 17,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND RT AFT EMERGENCY LIGHTS WON`T TEST FOR MORE THAN 30 SECONDS. MAINTENANCE R & R BATTERY PACK FOR EMERGENCY EXIT LIGHT M1672 IAW AMM 33-51-06.
